MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PowerLine CV Catheter, Polyurethane Single-Lumen, 5F; Chronic Catheters

C.R. BARD, INC. (BASD) -3006260740 PowerLine CV Catheter, Polyurethane Single-Lumen, 5F; Chronic Catheters
Catalog Number 0720515
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction

Brand Name
PowerLine CV Catheter, Polyurethane Single-Lumen, 5F
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25814307
Report Number3006260740-2026-04937
Device Sequence Number6076134
Product Code LJS
UDI-Device Identifier00801741036613
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0720515
Device Lot NumberRELN0676
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale